# SDR SIMA200213003

- Difficulty date: May 5, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND DAMAGED SKIN AT FRAME 12A AND STRINGER 13R.  REMOVED DAMAGED SKIN BY CUT OUT.  FABRICATED DOUBLER, AND FILLER.  REPAIR DONE IAW EMB GST 1420/02-A AND STANDARD SRM PRACTICES.  (M)
